MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 41; HIP LINER IMPLANT

SERF BI MENTUM PFRK PE LINER 22 41; HIP LINER IMPLANT
Catalog Number DS10014122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to impingement.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary:although distributed by medtech orthopaedics, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the medtech orthopaedics customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The following investigation was provided by the supplier legal manufacturer: on 09/09/2024, answer was sent to serf: ¿regarding (b)(4)., below information has been received from sales rep: -no information was received from sales representative after three follow ups.So, please proceed without the sample.¿ documentary review: review of the manufacturing file for bi-mentum liner 22.2/41: batch 2012091a: (b)(4).Units from manufacturing order no.Of (b)(4).Were produced in april 2021.Dimensional and roughness controls comply with serf specifications.The manufacturing file was checked for conformity by the release department on 06/11/2021.No anomalies were found in the of file.No other complaints were reported for this batch.Technical investigation: due to the absence of the device, it was not possible to carry out a technical investigation.The manufacturing data complies with supplier specifications.No additional information has been provided to determine the cause of the impingement or to confirm whether the supplier implant was the cause of the issue.As a result, the cause of the impingement could neither be demonstrated nor determined.As part of medtech orthopedics quality process all devices are manufactured, inspected, and released to approved specifications.No further investigation with regard to this complaint is required.The supplier will continue to monitor for trends.Device history lot : review of the manufacturing file for bi-mentum liner 22.2/41: batch 2012091a: (b)(4).Units from manufacturing order no.Of(b)(4).Were produced in april 2021.

Brand Name
BI MENTUM PFRK PE LINER 22 41
Common Device Name
HIP LINER IMPLANT
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key19972809
Report Number1818910-2024-150017
Device Sequence Number20573898
Product Code LPH
UDI-Device Identifier03662200015498
UDI-Public(01)03662200015498(17)260531(10)2012091A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
Report Date (Section F) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberDS10014122
Device Lot Number2012091A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/12/2024
Event Location Hospital
Date Report to Manufacturer08/13/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; PFC SIGMARP STB TB IN 2.5 10.0; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA08/13/2024